Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Janineebee

Benzoyl Peroxide Itches

Recommended Posts

So I'm currently on day 6 of using acne.org Regimen, and I've been using the BP once a day since using it. However it does itch like crazy right after i've applied the moisturiser over it. It's so annoying because this occurs when I'm trying to sleep and the itching keeps me up. It always just feels as though a pieces of fluff are on my face and are tickling my skin :/ Just wondering if anyone else are experiencing the same thing and if this feeling will ever go away when using the regimen?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×